# SDR CALA2015082100694

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 61,104 hours, 8,564 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENG VIB FAN EXCEEDED 4.2, SUSPECTED BIRD STRIKE.  ENG OPERATED WITHIN NORMAL PARAMETERS AT REDUCED POWER DURING DIVERSION.  REMOVED 3 DAMAGED FAN BLADES 23, 24 & 25.  REPLACED IN PAIRS WITH BLADES 4, 5 & 6.  PERFORMED VIBE SURREY ON NR 2 ENG, MAX VIBE IS 0.5 UNITS, PERFORMED IAW AMM 72-31-02.
